Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Painful Inflamed knees at night, diagnosed with arthritis, have symptoms of prostatitis. Is knee pain related to prostatitis?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Is knee pain related to prostatitas
I have been diagnosed with mild arthritas
My knees get very inflamed in bed at night
at the same time as I get A flare up of prostatitas
Is there a connection
Posted Tue, 22 May 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 5 hours later
Thanks for posting your query.
The symptoms of knee pain are not likely to be related to the symptoms of prostatitis.
It is common to have flaring up of knee inflammation during the early hours of the morning. The symptoms of prostatitis like frequency of urination and pain are also more commonly seen at night.
These two are different age related problems and are not likely to be associated.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor